# SDR 97UAL900336

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO ODOR OF KEROSENE AT ROWS 19 AND 20.  *S/D*  CHECKED BOTH CARGO PITS FOR FLAMMABLES AND AIR CONDITIONING BAYS FOR FUEL LEAKS, CHECKED OK.  CHECKED OVERHEAD BINS AT RIGHT HAND SECTION OF CABIN.  FOUND INSECTICIDE, CLEANED THE AREA.
